Robust H∞ synchronization of a hyper-chaotic system with disturbance input

[img]
Preview
revision3-NAWA.pdf - Accepted Version (182kB) | Preview

Wang, Bo, Shi, Peng, Karimi, Hamid Reza, Song, Yongduan and Wang, Jun (2013) Robust H∞ synchronization of a hyper-chaotic system with disturbance input. Nonlinear Analysis: Real World Applications, 14 (3). pp. 1487-1495. ISSN 1468-1218 (print) 1878-5719 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23699
DOI https://doi.org/10.1016/j.nonrwa.2012.10.011
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26682, ResPubID25553, H-infinity, hyper-chaotic, synchronisation, H∞H∞ performance, Lyapunov function, robust control problems, controllers
Citations in Scopus 51 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login